# SDR SWAA2015092244179

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 60,832 hours, 48,306 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645262A
- Part serial: MA4670
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GND SPOILER HINGE FITTING BROKEN.  R & R SPOILER IAW MM.
